# SDR QXEA2017013000033

- Difficulty date: January 27, 2017
- Submitted: January 30, 2017
- Operation: Air carrier
- Aircraft: N448QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4409
- Aircraft time: 11,399 hours, 12,249 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Defective
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT GEAR DOOR LIGHT (AMBER) REMAINED ILLUMINATED AFTER GEAR DOWN. FERRIED FOR REPAIRS. NOSE GEAR GROUND LOCK IS ENGAGED ALL LANDING GEAR IS PINNED DOWN AND PINS SAFETY WIRED. ALL GEAR DOORS ARE PINNED OPEN AND PINS SAFETY WIRED. GVI OF LANDING GEAR AND DOOR. NO DEFECTS NOTED. CONNECTOR 3261-J24 REPLACED AND REPINNED. RETRACTION AND EXTENSION OPS CHECKED GOOD.
